Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 14, Heft 4

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Limit theorems for sizes of trees in the unlabelled graph of a random mapping
    1. August 2004
    Yu. L. Pavlov
    Seiten: 329-342
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The limit distribution of the number of cyclic vertices in a random mapping in a special case
    1. August 2004
    I. A. Cheplyukova
    Seiten: 343-352
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The joint distribution of the number of ones and the number of 1-runs in binary Markov sequences
    1. August 2004
    L. Ya. Savelyev, S. V. Balakin
    Seiten: 353-372
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Polynomial transformations of GEO-rings of prime characteristic
    1. August 2004
    O. A. Kozlitin
    Seiten: 373-384
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On optimal exact coverings of a graph in the class of weakly dense bases
    1. August 2004
    Z. S. Lozhkina
    Seiten: 385-407
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On a generalisation of the method of boundary functionals
    1. August 2004
    T. V. Andreeva
    Seiten: 409-430
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On characteristic polynomials of periodic graphs
    1. August 2004
    V. A. Kolmykov
    Seiten: 431-437

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/14/4/html?lang=de
Button zum nach oben scrollen